# SDR QXEA200500999

- Difficulty date: May 17, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE LEADING EDGE HAS CHAFED MARK.  REPAIRED IAW CRJ 700 SRM 51-12-00-001-001-A01 AND SRM 51-25-01-00-001-A01.
